Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Purity of equivalued affine Springer fibers
HTML articles powered by AMS MathViewer

by Mark Goresky, Robert Kottwitz and Robert MacPherson
Represent. Theory 10 (2006), 130-146
Published electronically: February 20, 2006


The affine Springer fiber corresponding to a regular integral equivalued semisimple element admits a paving by vector bundles over Hessenberg varieties and hence its homology is “pure".
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E67, 22E35
  • Retrieve articles in all journals with MSC (2000): 22E67, 22E35
Bibliographic Information
  • Mark Goresky
  • Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
  • MR Author ID: 75495
  • Robert Kottwitz
  • Affiliation: Department of Mathematics, University of Chicago, 5734 University Ave., Chicago, Illinois 60637
  • Robert MacPherson
  • Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
  • Received by editor(s): July 3, 2003
  • Received by editor(s) in revised form: October 19, 2005
  • Published electronically: February 20, 2006
  • Additional Notes: The research of M. G. was supported in part by N. S. F. grant DMS-0139986 and DARPA grant HR0011-04-1-0031
    The research of R. K. was supported in part by N. S. F. grants DMS-0071971 and DMS-0245639.
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 10 (2006), 130-146
  • MSC (2000): Primary 22E67; Secondary 22E35
  • DOI:
  • MathSciNet review: 2209851